# SDR 95ZZZX3498

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46043
- Make and model: Cessna 152
- Aircraft serial: 15282988
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: DMETL61
- Condition: Failed
- Location: G-Switch
- Part time: 4,519 hours
- Component: Dornemargln
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE OPERATIONAL CHECK PER 91.207D, NO SIGNAL OUTPUT WAS NOTED EITHER BY USING THE G-SWITCH TEST OR IN MANUAL ACTIVATION.
